# SDR SWAA2013012811920

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 77,400 hours, 67,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101074
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS HOLDER RIGHT SIDE IS LOOSE.  REMOVED RIGHT OVERWING EXIT EMERGENCY EXIT SIGN COVER AND LENS ASSY PER AMM 33-51-11-002-004, ADJUSTED AND RE-INSTALLED RIGHT OVERWING EXIT SIGN COVER IAW M/M 33-51-11-402-007 STEP 4C ITEM 4.
